Differential and Integral Equations

A useful characterization of Clarke derivatives

Roberto Cominetti and Rafael Correa

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 1, Number 4 (1988), 381-390.

Dates
First available in Project Euclid: 19 September 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1411134069

Mathematical Reviews number (MathSciNet)
MR945815

Zentralblatt MATH identifier
0715.49017

Citation

Cominetti, Roberto; Correa, Rafael. A useful characterization of Clarke derivatives. Differential Integral Equations 1 (1988), no. 4, 381--390. https://projecteuclid.org/euclid.die/1411134069


Export citation